"Free and Semi-inert Cell Attachments" by Peter Bubenik
 

Document Type

Article

Publication Date

2005

Publication Title

Transactions of the American Mathematical Society

Abstract

Let Y be the space obtained by attaching a finite-type wedge of cells to a simply-connected, finite-type CW-complex. We introduce the free and semi-inert conditions on the attaching map which broadly generalize the previously-studied inert condition. Under these conditions we determine H (QY; R) as an R-module and as an R-algebra, respectively. Under a further condition we show that H. (QY; R) is generated by Hurewicz images. As an example we study an infinite family of spaces constructed using only semi-inert cell attachments.

Original Citation

Bubenik, Peter. Free and semi-inert cell attachments. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4533–4553.

DOI

10.1090/S0002-9947-05-03989-9

Version

Publisher's PDF

Volume

357

Issue

11

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 4
  • Usage
    • Downloads: 105
    • Abstract Views: 5
  • Captures
    • Readers: 3
see details

Included in

Mathematics Commons

Share

COinS